Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all, I hope you can help me. I have recently been put on Tetralysal 300 from my doctor, ive been on it for about 3 weeks. It has done a good job of getting rid of my acne, but the trouble I am facing is that my skin on my face is very red and shiny! I am using Clearasil face wash and Eucerin moisturiser. What can I do to stop this redness? Thanks. :cry:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×